# SDR CA951221008

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Line
- Part number: 170K0036CR0280
- Condition: Leaking
- Location: Standby Hyd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC LEAK IN #2 WHEEL WELL. LEAK FROM HYDRAULIC PUMP PRESSURE LINE.
